Research Repository

Quasilinearityof some composite functionals with applications

Dragomir, Sever S (2011) Quasilinearityof some composite functionals with applications. Bulletin of the Australian Mathematical Society, 83 (1). pp. 108-121. ISSN 0004-9727 (print) 1755-1633 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID21607, additive, superadditive and subadditive functionals, convex functions, Jensen’s inequality, Hölder’s inequality, Minkowski’s inequality, Schwarz’s inequality
Subjects: Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 20 May 2012 23:21
Last Modified: 20 May 2012 23:21
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar